American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 155 found      Go to page: 1 2 3 4 5 6

[61] Laura Burlando. Noncontinuity of spectrum for the adjoint of an operator. Proc. Amer. Math. Soc. 128 (2000) 173-182. MR 1625705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Lin Chen and Yan Zikun. Bishop's property ($\beta$) and essential spectra of quasisimilar operators. Proc. Amer. Math. Soc. 128 (2000) 485-493. MR 1625717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] A. Daoui and O. El-Fallah. Localisation spectrale et sous-espaces hyperinvariants. Proc. Amer. Math. Soc. 127 (1999) 2117-2122. MR 1485466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Michael Ulm. The interval of resolvent-positivity for the biharmonic operator. Proc. Amer. Math. Soc. 127 (1999) 481-489. MR 1468205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Sen-Zhong Huang. Completeness of eigenvectors of group representations of operators whose Arveson spectrum is scattered. Proc. Amer. Math. Soc. 127 (1999) 1473-1482. MR 1621945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Qin Wang and Jinchuan Hou. Point-spectrum-preserving elementary operators on $B(H)$. Proc. Amer. Math. Soc. 126 (1998) 2083-2088. MR 1443414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] J. Ding. The point spectrum of Frobenius-Perron and Koopman operators. Proc. Amer. Math. Soc. 126 (1998) 1355-1361. MR 1443148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Pak Wai Poon. The stability radius of a quasi-Fredholm operator. Proc. Amer. Math. Soc. 126 (1998) 1071-1080. MR 1443849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Bruce A. Barnes. Common operator properties of the linear operators $RS$ and $SR$. Proc. Amer. Math. Soc. 126 (1998) 1055-1061. MR 1443814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Wojciech Chojnacki. On the equivalence of a theorem of Kisynski and the Hille-Yosida generation theorem. Proc. Amer. Math. Soc. 126 (1998) 491-497. MR 1415577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Robin Harte and Carlos Hernández. On the Taylor spectrum of left-right multipliers. Proc. Amer. Math. Soc. 126 (1998) 397-404. MR 1423309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Fernando Garibay Bonales and Rigoberto Vera Mendoza. Extending the formula to calculate the spectral radius of an operator. Proc. Amer. Math. Soc. 126 (1998) 97-103. MR 1459110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] María C. Pereyra and Lesley A. Ward. Paraexponentials, Muckenhoupt weights, and resolvents of paraproducts. Proc. Amer. Math. Soc. 126 (1998) 135-144. MR 1452819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Tadasi Huruya. A note on $p$-hyponormal operators. Proc. Amer. Math. Soc. 125 (1997) 3617-3624. MR 1416089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Raúl E. Curto and Carlos Hernández G.. A joint spectral characterization of primeness for C$^*$-algebras. Proc. Amer. Math. Soc. 125 (1997) 3299-3301. MR 1403120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Alexander Sakhnovich. Canonical systems and transfer matrix-functions. Proc. Amer. Math. Soc. 125 (1997) 1451-1455. MR 1371140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] W. Bulla, F. Gesztesy, W. Renger and B. Simon. Weakly coupled bound states in quantum waveguides. Proc. Amer. Math. Soc. 125 (1997) 1487-1495. MR 1371117.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[78] K. B. Laursen. Essential spectra through local spectral theory. Proc. Amer. Math. Soc. 125 (1997) 1425-1434. MR 1389525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] M. Berkani and A. Ouahab. Théorème de l'application spectrale pour le spectre essentiel quasi-Fredholm. Proc. Amer. Math. Soc. 125 (1997) 763-774. MR 1340375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Sen-Zhong Huang. On Bernstein type theorems concerning the growth of derivatives of entire functions. Proc. Amer. Math. Soc. 125 (1997) 493-505. MR 1396981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] J. J. Koliha. Isolated spectral points. Proc. Amer. Math. Soc. 124 (1996) 3417-3424. MR 1342031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] V. Kordula and V. Müller. The distance from the Apostol spectrum . Proc. Amer. Math. Soc. 124 (1996) 3055-3061. MR 1322931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Shaokuan Li. Taylor spectral invariance for crisscross commuting pairs on Banach spaces. Proc. Amer. Math. Soc. 124 (1996) 2069-2071. MR 1322934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] F. Gesztesy and G. Teschl. On the double commutation method. Proc. Amer. Math. Soc. 124 (1996) 1831-1840. MR 1322925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Christoph Schmoeger. On a generalized punctured neighborhood theorem in $\mathcal{L}(X)$ . Proc. Amer. Math. Soc. 123 (1995) 1237-1240. MR 1211590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] B. P. Duggal. On $p$-hyponormal contractions . Proc. Amer. Math. Soc. 123 (1995) 81-86. MR 1264808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Radu Gadidov. On polynomially bounded operators with rich spectrum . Proc. Amer. Math. Soc. 123 (1995) 2133-2139. MR 1243168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Hong Ke Du and Pan Jin. Perturbation of spectrums of $2\times 2$ operator matrices . Proc. Amer. Math. Soc. 121 (1994) 761-766. MR 1185266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Wei Bang Gong and De Guang Han. Spectrum of the products of operators and compact perturbations . Proc. Amer. Math. Soc. 120 (1994) 755-760. MR 1197538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] V. Jakšić. On the spectrum of the Neumann Laplacian of long-range horns: a note on the Davies-Simon theorem . Proc. Amer. Math. Soc. 119 (1993) 663-669. MR 1155600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 155 found      Go to page: 1 2 3 4 5 6